Models for Dependent Time Series, by Granville Tunnicliffe Wilson, Marco Reale and John Haywood Published by CRC Press, 2016. Total number of pages: 323. ISBN 978-1-58488-650-1
A. I. McLeod
Journal of Time Series Analysis, 2017, vol. 38, issue 3, 505-507
Date: 2017
References: View complete reference list from CitEc
Citations:
Downloads: (external link)
http://hdl.handle.net/10.1111/jtsa.12202 (text/html)
Access to full text is restricted to subscribers.
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:bla:jtsera:v:38:y:2017:i:3:p:505-507
Ordering information: This journal article can be ordered from
http://www.blackwell ... bs.asp?ref=0143-9782
Access Statistics for this article
Journal of Time Series Analysis is currently edited by M.B. Priestley
More articles in Journal of Time Series Analysis from Wiley Blackwell
Bibliographic data for series maintained by Wiley Content Delivery ().